# SDR SRAA971004

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Fitting
- Condition: Loose
- Location: Airspeed Ind
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT MIA FOR FLIGHT 203, FIRST OFFICER'S AIR SPEED INDICATOR HAD NO INDICATION, REJECTED TAKE OFF AT 120 KTS, AIRCRAFT RETURNED TO BLOCK.  TROUBLESHOT AND FOUND LOOSE FITTING AT AIRSPEED INDICATOR, TIGHTENED FITTING AND PERFORMED OPS CHECKED GOOD ON GROUND PER MM CH 34.
